MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Model Number VENUM14080
Medical Device Problem Codes Positioning Failure (1158); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 08/2022).
 
Event or Problem Description
It was reported that during a stent placement procedure, the proximal end of the stent allegedly did not deploy.It was further reported that after 10 minutes of manipulation, the stent was successfully deployed.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: an extended voluntary recall has been initiated for the venovo® venous stent system which includes various sizes of the product offering within a specific lot number.Reportedly, the venovo venous stent does not immediately expand upon deployment but remains connected to the stent cushion on the delivery system.As a result of the field action, this event is being reported as a malfunction reportable event.H10: manufacturing review: the lot history record of this lot was reviewed with special attention to the manufacturing and inspection of this product, and the product was found to have met the specification prior to shipment.Investigation summary: the condition of the returned delivery system confirmed an expansion issue.The stent brake of the inner catheter which had been under the stent during deployment was found with heavy imprints, and superficial damage which was considered an indication that the stent adhered to the stent brake after deployment, which leads to a confirmed result for expansion issue.Based on the information available the investigation is closed with confirmed result.A definite root cause for the reported event could not be determined.Labeling review: a review of the relevant instructions for use for this product was conducted.The instructions for use was found to address potential complications and adverse events such as incorrect positioning of the stent requiring further stenting or surgery, intimal injury, and malposition.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
MDR Report Key11595491
Report Number9681442-2021-00196
Device Sequence Number17045554
Product Code QAN
UDI-Device Identifier00801741103438
UDI-Public(01)00801741103438
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVENUM14080
Device Catalogue NumberVENUM14100
Device Lot NumberANEV4047
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 03/05/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date03/31/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UNKNOWN
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;